# SDR AU981487

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Block
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR OUTBOARD BLOCK CRACKED IN LOWER RIGHT CORNER.
